# SDR QXEA200500618

- Difficulty date: March 19, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE, AFT BAGGAGE DOOR HANDLE HOUSING HAS GOUGE ON FORWARD TOP OUTER FACE.  REPAIRED IAW CRJ700 SRM 51-12-00-991-802 AND SRM 51-21-01-001-001-A01.
